BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Heuristic Solutions for a Class of Stochastic Uncapacitated p-Hub Median Problems

Participants in the publication
Juanjo Peiró (Author)
Ángel Corberán (Author)
Rafael Martí (Author)
Francisco Saldanha-da-Gama (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2019-07

Where published
Transportation Science

Publication Identifiers
ISSN - 0041-1655
eISSN - 1526-5447

Publisher
Institute for Operations Research and the Management Sciences (INFORMS)

Volume
53
Number
4

Number of pages
23
Starting page
1126
Last page
1149

Document Identifiers
DOI - https://doi.org/10.1287/trsc.2018.0871
URL - http://dx.doi.org/10.1287/trsc.2018.0871

Rankings
Web Of Science 3.384 (2019) - Q2 - TRANSPORTATION SCIENCE & TECHNOLOGY - SCIE
Web Of Science 3.384 (2019) - Q2 - OPERATIONS RESEARCH & MANAGEMENT SCIENCE - SCIE
SCOPUS Q1 (2019) - 7.1 - Transportation
SCIMAGO Q1 (2019) - 2.8 - Transportation


Export

APA
Juanjo Peiró, Ángel Corberán, Rafael Martí, Francisco Saldanha-da-Gama, (2019). Heuristic Solutions for a Class of Stochastic Uncapacitated p-Hub Median Problems. Transportation Science, 53, 1126-1149. ISSN 0041-1655. eISSN 1526-5447. http://dx.doi.org/10.1287/trsc.2018.0871

IEEE
Juanjo Peiró, Ángel Corberán, Rafael Martí, Francisco Saldanha-da-Gama, "Heuristic Solutions for a Class of Stochastic Uncapacitated p-Hub Median Problems" in Transportation Science, vol. 53, pp. 1126-1149, 2019. 10.1287/trsc.2018.0871

BIBTEX
@article{39533, author = {Juanjo Peiró and Ángel Corberán and Rafael Martí and Francisco Saldanha-da-Gama}, title = {Heuristic Solutions for a Class of Stochastic Uncapacitated p-Hub Median Problems}, journal = {Transportation Science}, year = 2019, pages = {1126-1149}, volume = 53 }